# SDR HALA2023042400093

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 9,395 hours, 2,176 cycles
- Engine: PW113GAJM
- Engine time: 9,395 hours, 2,176 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SUBMISSION. UPDATED WITH ENGINE INFORMATION. ETOPS - DIRTY SOCK SMELL STARTED AT 10,00' AND CONTINUED UNTIL PARKING. FOUND OIL LEAKING FAN SHAFT LOVER SEALING RING.  PERFORMED PW1100G ENGINE SHAFT FRONT COVER PACKING REPLACEMENT.  E1128-321-72-010 RAN #1 ENGINE, NO OIL LEAKS BITED, OPS CHECKED RAN PACK SYSTEM NO SOCK SMELL NOTED, AIRCRAFT CLEARED FOR SERVICE.  ORIGINAL SUBMISSION DATE:  4/24/2023
